MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR ACUMEN IQ SENSOR; ADJUNCTIVE PREDICTIVE CARDIOVASCULAR INDICATOR

EDWARDS LIFESCIENCES DR ACUMEN IQ SENSOR; ADJUNCTIVE PREDICTIVE CARDIOVASCULAR INDICATOR
Model Number AIQS8
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during use in patient, this acumen iq sensor was working as expected providing correct vital parameters.However, after a few hours, the sensor started providing inaccurate parameters that were not compatible with life and different from other references that were in the operating room (or).The device was replaced with a new unit and issue was solved.There is no allegation of patient injury.The device was available for evaluation.Patient demographics were unable to be obtained.
 
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, after few hours working correctly, this acumen iq sensor provided inaccurate parameters.Other devices in the operating room (or) displayed the correct values.The device was replaced with a new unit and issue was solved.No further information available.There is no allegation of patient injury.Patient demographics were unable to be obtained.
 
Additional Manufacturer Narrative
The acumen iq sensor involved in this case was received by our product evaluation laboratory for a full evaluation.The report of "inaccurate parameters" was unable to be confirmed.However, as received, disposable pressure transducer sensor of acumen unit did not zero nor sense pressure on pressure monitor.Electrical testing showed that input impedance and output impedance were out of specification.It was observed that soldering material caused a short condition between input and output circuit next to third and fourth solder joints.Acumen sensor of acumen unit zeroed and sensed pressure accurately on pressure monitor.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Based on further engineering evaluation, there are manufacturing controls to avoid potential causes related to the reported malfunction.According to the available information, it could be determined that the root cause is associated to the manufacturing process.The manufacturing personnel was notified to avoid the occurrence of similar events.

Brand Name
ACUMEN IQ SENSOR
Common Device Name
ADJUNCTIVE PREDICTIVE CARDIOVASCULAR INDICATOR
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
DR 
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
DR  
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key20026096
Report Number2015691-2024-06255
Device Sequence Number12930341
Product Code QAQ
UDI-Device Identifier00690103201086
UDI-Public(01)00690103201086(17)250706(11)230707(10)65178997
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K183646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2025
Device Model NumberAIQS8
Device Lot Number65178997
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown